See Alike in...

Alike App

Browser

itsangela

568d

my hair loss is getting worse , I keep finding more bald spots every day . I dont feel stressed out idk why I'm having outbreaks for. my bald spots are making me insecure any ways to get my hair back in the spots I lost it? I won't get my shots until October 20

    • hay12

      556d

      hi! I also struggle with figuring out why I'm suddenly getting so many bald spots I went a long time without any and all of a sudden I have 3. do you have high testosterone? I read that testosterone levels being higher than normal can make your hair fall out more. when I was on birth control I barely got any over the size of a quarter

    • Billwick

      562d

      Hi, I suggest you consult your doctor. You need to conduct tests and understand exactly what the cause of your alopecia is, and depending on that, it may be possible to find solutions for it. Have you tried going into a deeper inquiry?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion